Linear differential evasion games with integral constraints
Differencialʹnye uravneniâ, Tome 18 (1982) no. 4, pp. 599-607
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_4_a7,
author = {N. Satimov and B. B. Rikhsiev},
title = {Linear differential evasion games with integral constraints},
journal = {Differencialʹnye uravneni\^a},
pages = {599--607},
year = {1982},
volume = {18},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_4_a7/}
}
N. Satimov; B. B. Rikhsiev. Linear differential evasion games with integral constraints. Differencialʹnye uravneniâ, Tome 18 (1982) no. 4, pp. 599-607. http://geodesic.mathdoc.fr/item/DE_1982_18_4_a7/